# SDR CALA2013082690771

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,031 hours, 25,084 cycles
- Engine: Pwa PW2040
- Engine time: 51,490 hours, 16,477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 727247
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 51,490 hours, 16,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FLIGHT DECK, RETURN TO FIELD.  PERFORMED SMOKE IN THE CABIN INSPECTION AMM 05-51-56.  FOUND ENGINE BAD.  IAW PTT SEQ 0312038 R & R NR 1 ENGINE AS PER TOD 71-00-02 CONFIG 1 PAGE 401-424, ALL CHECKED GOOD, NO LEAKS NOTED.  IAW PTT SEQ 0312049 PERFORMED BURN OUT IAW AMM 21-00-01 STEP(3) E & REPLACED RECIRCULATION FILTERS IAW AMM  21-25-02.  OPERATION CHECKED NORMAL.
